MathSciNet Relay Station
MathSciNet bibliographic data
MR2451005 94A40
Cadambe, Viveck R.; Jafar, Syed Ali Interference alignment and degrees of freedom of the $K$-user interference channel. IEEE Trans. Inform. Theory 54 (2008), no. 8, 3425–3441.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement